# SDR DL72S960540

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Part number: 6556150137
- Condition: Cracked
- Location: R 1 Door.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON SHOP INSPECTION, FOUND OUTER SKIN AND FRAME CRACKED AT UPPER FORWARD CORNER.  REPAIRED SKIN PER SRM 52-00-3, FIG 4 AND REPAIRED FRAME PER MM 52-12-0, FIG 805, FOR R-1 SERVICE DOOR.
